# SDR C2XA06CL048

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 9,240 hours, 7,255 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CLE FLIGHT 2096, THE CREW REPORTED AT CRUISE, SLOW YAW TRIM RUNAWAY.  BALL SLID OFF TO LEFT WITH AUTOPILOT ENGAGED.  AFTER DISENGAGEMENT OF AUTOPILOT YAW TRIM SWITCH DID NOT STOP YAWING AND CONTINUED MOVEMENT OF BALL.  DISENGAGED YAW DAMPNER WITH NO EFFECT.  QUICK DISCONNECT PRESSED AND RUDDER SYSTEM DISCONNECTED PER QRH.  A/C SLEWED AND BALL SWUNG TO THE RIGHT.  AFTER RECOVERY OF CONTROL TRIED RE-ENGAGING RUDDER SYSTEMS, BALL SWUNG OFF TO LEFT BUT COULD BE CENTERED WITH RUDDER TRIM.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF YAW DAMPNER/RUDDER TRIM SYSTEMS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS TEST FLOWN AND TEST FLIGHT WAS SATISFACTORY.
